MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSCLIP; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSCLIP; STAPLE, FIXATION, BONE
Model Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rep reports that doctor performed a 2nd and 3rd tmt fusion case with 4 clips.Upon follow-up post-procedure, the most medial clip on the 2nd tmt fusion appeared broken on x-ray which was one of the three 18mm x 18mm himax implants used in the case.Rep reports that the patient is doing fine and the joint has experienced proper fusion.No revision surgery is planned to date.No resolution.Patient is reported to be doing okay and joint is properly fused.
 
Additional Manufacturer Narrative
The following lhr's have been reviewed and no evidence has been found to suggest the implants did not meet specifications prior to distribution.Description, part number, lot number: dynaforce himax kit 18mm x 18mm 7118-1818kt 300055; dynaforce himax implant 18mm x 18mm electropolished 240008ep 103068; dynaforce himax implant 18mm x 18mm electropolished 240008ep 102887r; dynaforce himax implant 18mm x 18mm electropolished 240008ep 103043.

Brand Name
CROSSCLIP
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501585
Report Number3020584246-2022-00026
Device Sequence Number20193293
Product Code JDR
UDI-Device Identifier00815432023325
UDI-Public00815432023325
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2020
Device Model Number7118-1818KT
Device Lot Number300055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale